Abstract and Applied Analysis

σ -Approximately Contractible Banach Algebras

M. Momeni, T. Yazdanpanah, and M. R. Mardanbeigi

Full-text: Open access


We investigate σ -approximate contractibility and σ -approximate amenability of Banach algebras, which are extensions of usual notions of contractibility and amenability, respectively, where σ is a dense range or an idempotent bounded endomorphism of the corresponding Banach algebra.

Article information

Abstr. Appl. Anal., Volume 2012 (2012), Article ID 653140, 20 pages.

First available in Project Euclid: 14 December 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Momeni, M.; Yazdanpanah, T.; Mardanbeigi, M. R. $\sigma $ -Approximately Contractible Banach Algebras. Abstr. Appl. Anal. 2012 (2012), Article ID 653140, 20 pages. doi:10.1155/2012/653140. https://projecteuclid.org/euclid.aaa/1355495811

Export citation


  • P. C. Curtis Jr. and R. J. Loy, “The structure of amenable Banach algebras,” Journal of the London Mathematical Society, vol. 40, no. 1, pp. 89–104, 1989.
  • M. Eshaghi Gordji, “Point derivations on second duals and unitization of Banach algebras,” Nonlinear Functional Analysis and Applications, vol. 13, no. 2, pp. 271–275, 2008.
  • M. Eshaghi Gordji, “Homomorphisms, amenability and weak amenability of Banach algebras,” Vietnam Journal of Mathematics, vol. 36, no. 3, pp. 253–260, 2008.